# SDR FDEA201301270196

- Difficulty date: January 27, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N200346W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP HAS A DENT ON TOP SIDE, OTBD SIDE ABOVE FAIRING.  REPAIRED IAW SRM 57-53-01 AND SRM 51-70-10 REPAIR 4. PERMENANT REPAIR ACCOMPLISHED PER EA  F-5750-T0300135.      MAJOR REPAIR
